American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Akira Koyama, Józef Krasinkiewicz and Stanisław Spież. Generalized manifolds in products of curves. Trans. Amer. Math. Soc. 363 (2011) 1509-1532. MR 2737275.
Abstract, references, and article information   
View Article: PDF

[2] Dennis Garity, Dušan Repovš, David Wright and Matjaž Željko. Distinguishing Bing-Whitehead Cantor sets. Trans. Amer. Math. Soc. 363 (2011) 1007-1022. MR 2728594.
Abstract, references, and article information   
View Article: PDF

[3] Christina Sormani and Guofang Wei. The cut-off covering spectrum. Trans. Amer. Math. Soc. 362 (2010) 2339-2391. MR 2584603.
Abstract, references, and article information   
View Article: PDF

[4] Paul Larson and Stevo Todorcevic. Katetov's problem. Trans. Amer. Math. Soc. 354 (2002) 1783-1791. MR 1881016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. E. Grace. Monotone decompositions of $\theta $-continua . Trans. Amer. Math. Soc. 275 (1983) 287-295. MR 678350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William H. Chapman and Daniel J. Randtke. On the existence of compact metric subspaces with applications to the complementation of $c\sb{0}$ . Trans. Amer. Math. Soc. 219 (1976) 133-148. MR 0410688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ellard Nunnally. A metric characterization of cells . Trans. Amer. Math. Soc. 184 (1973) 317-325. MR 0326693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. W. Chittenden and A. D. Pitcher. On the theory of developments of an abstract class in relation to the calcul fonctionnel . Trans. Amer. Math. Soc. 20 (1919) 213-233. MR 1501123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1